Hadamard product and a subclass of analytic functions with negative coefficients

Talapady, Mohandas and Ramesha, C (2016) Hadamard product and a subclass of analytic functions with negative coefficients. Asian Journal of Mathematics and Computer Research, 13 (1). pp. 6-15. ISSN 2395-4213

[img] PDF
http___rms.manipal.edu_PublicationEntry_DisplayPdf.aspx_val=__172.16.19.67_rmspdf_00000804_JA_21-07-16-03-22-50.pdf - Published Version
Restricted to Registered users only

Download (513kB) | Request a copy

Abstract

This work was carried out in collaboration between the authors. Author MT designed the study, performed the analysis, wrote the protocol, and wrote the �rst draft of the manuscript and managed literature searches. Author RC managed the analysis of the study and literature searches. Both the authors read and approved the nal manuscript.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 22 Jul 2016 10:17
Last Modified: 22 Jul 2016 10:17
URI: http://eprints.manipal.edu/id/eprint/146685

Actions (login required)

View Item View Item